# SDR 95ZZZX793

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886CS
- Make and model: Lear 35A
- Aircraft serial: 35023
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lost Oil Press
- Location: Rt Eng
- Part time: 10,174 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ENGINE LOST OIL PRESSURE, SECURED ENGINE AND RETURNED TO BUR.  MAINTENANCE FOUND OIL FILTER BYPASS BUTTON DEPLOYED.  APPROXIMATELY 1 PINT OF OIL AND METAL DRAINED FROM RESERVOIR, UNDER INVESTIGATION.
